# SDR AALA202403085518

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 33,750 hours, 14,456 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STAB UPPER SURFACE HAS A PUNCTURE APPROX 5 INCHES AFT OF THE FORWARD SPAR AND 85 INCHES FROM THE OUTBOARD EDGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
